On factor-free Dyck words with half-integer slope

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

We study a class of rational Dyck paths with slope [Formula presented] corresponding to factor-free Dyck words, as introduced by P. Duchon. We show that, for the slopes considered in this paper, the language of factor-free Dyck words is generated by an auxiliary language that we examine from the algebraic and combinatorial points of view. We provide a lattice path description of this language, and give an explicit enumeration formula in terms of partial Bell polynomials. As a corollary, we obtain new formulas for the number of associated factor-free generalized Dyck words.

Original languageEnglish (US)
Pages (from-to)94-108
Number of pages15
JournalAdvances in Applied Mathematics
Volume99
DOIs
StatePublished - Aug 2018

    Fingerprint

Cite this